Re: Problems from Bystolic
The exact same happened to me. I thought it was the beta blocker bystolic giving me bp spikes but i wasn't sure.
I had been having severe vertigo with bp spikes for the past two weeks. Even laying in bed I had vertigo. This vertigo came on suddenly. Saturday I woke up and couldnt stand without staggering. My BP was 225/120.
Of course the ER wanted to accuse me of being noncompliant. The ER doctor wanted to know how I got this BP and I am on 4 different bp drugs.
I told him I would like to know the answer too.
I told him I was weaning off this drug. He said since i was only on it for 2.5 months I could stop taking it.
Why did I listen to him. I woke up this morning with the worst headache, palpitations, bp elevated, back pain, vertigo, etc. I thought I was a goner. In a panic I took one of the Bystolic and about 10hours later I felt better.
This drug seems to have a toxic effect that suddenly sneaks up on you. It felt like i was poisoned or something. .Really weird.
In the beginning I felt so good and my bp was lower.
Also I am having tooth pain. My ears feel like they are stuffed. Last night I had 5 back to back vivid nightmares. One was I lost all of my hair and the second one was I was in a 10th floor building and an earthquake came and I had to jump.
Dont remember the other 3. How is this drug affecting my brain if it is making me have violent nightmares?
Last edited by hb-mod; 12-04-2010 at 01:35 AM.
Reason: Removed Quote. Please use "QUICK reply" rather than "QUOTE reply". Thanks!